On the capacity of a continuum with a non-dense orbit under a hyperbolic toral automorphism
Urbańsi, Mariusz
Studia Mathematica, Tome 81 (1985), p. 37-51 / Harvested from The Polish Digital Mathematics Library
Publié le : 1985-01-01
EUDML-ID : urn:eudml:doc:218677
@article{bwmeta1.element.bwnjournal-article-smv81i1p4bwm,
     author = {Mariusz Urba\'nsi},
     title = {On the capacity of a continuum with a non-dense orbit under a hyperbolic toral automorphism},
     journal = {Studia Mathematica},
     volume = {81},
     year = {1985},
     pages = {37-51},
     zbl = {0625.58020},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv81i1p4bwm}
}
Urbańsi, Mariusz. On the capacity of a continuum with a non-dense orbit under a hyperbolic toral automorphism. Studia Mathematica, Tome 81 (1985) pp. 37-51. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv81i1p4bwm/